# SDR V0XD20160909161

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 212,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R BETWEEN BS 295 - 310 FOUND TO BE CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, 51-42-02, AND 51-42-21.
